Ask an expert
Question

23 Mar 2007

Is it possible?
Last sunday (11th) i had unprotected sex but took the 72hour pill on monday (12th). The last day of my periods was Wednesday the 7th. Then they came again this sunday and stopped on tuesday. Exactly a week aftert I took the pill. Now my nipples have been very painful since Monday. COULD I BE PREGNANT?
(I am not taking any contraception!)
Answer 373 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The second period was probably a result of the morniong after pill. Pregnancy is unlikely.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.